# SDR AMTA200600723

- Difficulty date: December 13, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB AFT CENTER PIN HAS CORROSION PITTING FS 1138 AT STGR 11L.  REMOVED AND REPLACED PIN IAW EO 737-55AD-2935 MM 27-41-11.  (K)
